MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-53
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) unit had autofill errors.
 
Additional Manufacturer Narrative
Corrected data: b5, b6, b7, d10, h6 (clinical and impact code).Updated data: b4, g3, g6, h2, h10, h11.
 
Event or Problem Description
It was reported that during a routine check, the cs300 intra-aortic balloon pump (iabp) unit had autofill errors.There was no patient involvement.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was sent to investigate.The fse was unable to reproduce the reported failure.The iabp passed functional tests and was returned to the customer for use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17745110
Report Number2249723-2023-04040
Device Sequence Number5235318
Product Code DSP
UDI-Device Identifier10607567107745
UDI-Public10607567107745
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/23/2023
03/28/2024
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date09/26/2023
03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown